# SDR SWAA2018122827937

- Difficulty date: December 9, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED FWD LOWER CORNER OF AFT CARGO DOOR CUTOUT NUT PLATE HOLES STA 795 TO STA 847, STR 24R TO STR 25R.  REPAIRED SKIN PER SRM.
